# SDR AALA202201253632

- Difficulty date: January 18, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737*
- Aircraft serial: 29560
- Aircraft time: 35,855 hours, 14,674 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND ON HORIZONTAL SKIN LOCATED AT STA 95.96, BUTT LINE 11. INSTALLED DOUBLER IN ACCORDANCE WITH SRM 55-10-01-2R-11.
